# SDR SWAA2021123050060

- Difficulty date: December 3, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 26R, BS 540.   REMOVED DAMAGED SECTION AND PERFORMED VISUAL INSPECTION IAW SRM 53-00-03-2R-1 REP 1, STEPS 4 A-B.  ACCOMPLISHED HFEC INSPECTION OF CUTOUT EDGE,  NO CRACK NOTED IAW NDTM PART 6,  51-00-00, PROCEDURE 23.  EVALUATED CRACK  AND FOUND OUT LIMITS IAW SRM 53-00-03-1A-1, PARAGRAPH 4A (2)A-1.  HEAT TREATED AND DYE PENETRANT ON AND HAT SECTION AND HEAT TREATED IAW SRM 53-00-03-2R-1, REP 1.  INSTALLED REPAIR IAW SRM 53-00-03-2R-1, REP 1, AND DWG 143A3230, REV-.
